# SDR SWAA2022072632617

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 64,242 hours, 37,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT INOP / [01] OK TO CONTINUE PER MEL 25-12-01 SP1B;[02] REPLACED BATTERY ON AFT FLASHLIGHT REF 737 AMM 25-64-00-900-806-NG REF LOGBOOK PAGE 2337063
